# SDR SWAA2022112374492

- Difficulty date: November 21, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 50,835 hours, 30,351 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

#2 ENGINE COMPRESSOR STALLS ON SHORT FINAL; #2 ENGINE EGT 100 C HIGHER THAN #1 ENG EGT. ALL OTHER INDICATIONS NORMAL WITH THE DAMAGE DETAIL PROVIDED THE DAMAGE IS BEYOND THE AMM 72-00-00-200-804-F00 SUBTASK 72-00-00-290-009-F00 LIMITS.  REMOVED AND REPLACED #2 ENGINE ASSEMBLY AS PER MT #771-00-01.
